Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Elevated TSH levels causing thickening of skin, headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hi
User :   hi
User :   im 22 yrs girl hvg thyroid probs
User :   hi
User :   im 22 yrs girl hvg thyroid probs
User :   sometimes skin becomes thick,especially face & hand
User :   sometimes skin becomes thick,especially face & hand
User :   bcoz of that im getting headache
User :   bcoz of that im getting headache
User :   bcoz of that im getting headache
Doctor :   hi
Doctor :   ok
Doctor :   since how long
User :   hvg thyroid 4 d past 3 yrs
Doctor :   ok
User :   hvg thyroid 4 d past 3 yrs
Doctor :   r u able to see my msg
User :   yeah
Doctor :   r u taking any medicine as of now
User :   yeah
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   yeah.eltroxin
User :   yeah.eltroxin
Doctor :   ok
User :   22,female,XXX ,single,42,5 feet
Doctor :   when was the last time around u had ur thyroid levels tested
Doctor :   and what are the thyroid levels then
User :   22,female,XXX ,single,42,5 feet
User :   3 months back
User :   TSh z more
User :   22,female,XXX ,single,42,5 feet
User :   T3 & t4 normal
Doctor :   ok

Doctor :   A high TSH level suggests that the thyroid gland is not responding properly to the stimulating effect of the TSH on the thyroid gland
Doctor :   Hi
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Doctor :   hi
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor